# SDR USAA990087

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 41,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX-6 CHECK VISUAL INSPECTION, FOUND A 1.25 INCH CRACK IN EXTERNAL SKIN AT STA 380 AND BL 3 LEFT E/E COOLING DUCT EXHAUST CUT-OUT.  INSTALLED DOUBLER PER SRM 53-30-07.  (X)
